# SDR SWIA2025040400223

- Difficulty date: February 23, 2025
- Submitted: April 4, 2025
- Operation: Air carrier
- Aircraft: N707SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10003
- Aircraft time: 49,368 hours, 33,051 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING "OK TO CLOSE" INSPECTION OF THE LEFT WING FUEL PNLS, DISCOVERED A POSSIBLE CRACK IN THE LEFT WING RIB AT LBL 22.50. (MARKED)  (C-CHECK RO 04/04/2025)COMPLIED WITH ALL THE STEPS OF REO 670-57-11-226 REV -- DATED 2025-03-24. INSTALLED -1 REPAIR ANGLE - SHEAR TIE AND -3 STRINGER CLIP ON WING RIB AT LBL22.50 BETWEEN STGR.18 AND STGR.19R. COMPLIED WITH SKY WEST TASK CARD 51-900-1002-SKY (CL600-2C10) STRUCTURAL MAJOR REPAIR
